# SDR UHLA201511090787

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,221 hours, 17,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/AS REPORT VERY LOUD SQUEAL IN FLIGHT COMING FROM L2 DOOR, NEAR THE FLOOR, CAN BE HEARD AS FAR FWD AS ROW 9. ADJUSTED LOWER ROLLERS ON L2 DOOR REF AMM 52-12-00.  OPS AND LEAK CHECK GOOD.
